# SDR QXEA200602724

- Difficulty date: October 6, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,714 hours, 12,795 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Bs 82 S31r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - CORROSION ON TOP OF BRACKET FOR GROUNDING STUDS 3452GS5 AND 3452GS6 AT STATION X82 STRINGER 31R.  REPAIRED IAW SRM 51-14-00, 51-21-10, 51-25-10, AND 51-25-20.
